# SDR DALA2017052704351

- Difficulty date: May 26, 2017
- Submitted: May 30, 2017
- Operation: Air carrier
- Aircraft: N379DA
- Make and model: Boeing 737832
- Aircraft serial: 30349
- Aircraft time: 57,338 hours, 22,690 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 344-369
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND THE E & E BAY STRINGER 27L, BS 344 - 369 HAS CORROSION. MAINTENANCE REPAIRED THE STR IAW ER/A 558403-14, REV O, AND PRI 558403-14, REV 1.
